# SDR AALA20090609TUL41

- Difficulty date: May 20, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- Aircraft time: 77,285 hours, 41,230 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEYOND LIMITS ON SEAT TRACK NR 5.  INSTALLED PLUG PER AARD 53-20-00-10.
